# SDR CA050603003

- Difficulty date: May 24, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 13,901 hours
- Engine: Allsn 250C20B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: 6890550
- Condition: Seized
- Location: Engine
- Part time: 10,372 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

(CAN) OVERHAULED COMPRESSOR ASSY WAS INSTALLED ON ENGINE AS PER ALLISON 250-C20B MM. SATISFACTORY GROUND RUN/LEAK CHECKS WERE CARRIED OUT. SATISFACTORY TEST FLIGHT AND POWER CHECKS WERE CARRIED OUT. THE HELICOPTER WAS PUSHED INTO THE HANGER AND LEFT FOR TWO DAYS, FOLLOWING WHICH THE HELICOPTER WAS PUSHED OUTSIDE AND A START ATTEMPTED. THE IGNITOR FUNCTIONED BUT THE ENGINE WOULD NOT CRANK. AFTER SOME TROUBLESHOOTING, IT WAS FOUND THAT THE COMPRESSOR WOULD NOT TURN. THE COMPRESSOR ASSY WAS REMOVED AND SENT BACK TO THE OVERHAUL SHOP FORINSPECTION.
